MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MICROSTREAM EXTENSION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MICROSTREAM EXTENSION
Model Number 867041
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer called philips to report that their microstream extension's connector plug was charred.It is unknown if the device was in use at the time of event.No adverse event was reported.
 
Event or Problem Description

Brand Name
INTELLIVUE MICROSTREAM EXTENSION
Common Device Name
INTELLIVUE MICROSTREAM EXTENSION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
MDR Report Key11655536
Report Number9610816-2021-10074
Device Sequence Number14314991
Product Code CCK
UDI-Device Identifier00884838083585
UDI-Public00884838083585
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K172904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867041
Device Catalogue Number867041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2021
Distributor Facility Aware Date04/02/2021
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1